# SDR SWAA2014051628059

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 28,618 hours, 12,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: AUC1
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PIN OUT OF POSITION PIN.  REPOSITIONED PIN.
